Format

Send to

Choose Destination
See comment in PubMed Commons below
Auris Nasus Larynx. 1990;17(3):173-80.

Inner ear impairment following combined CDDP (platinum preparation) and radiation therapy.

Author information

1
Department of Otolaryngology, Fukushima Medical College, Japan.

Abstract

Hearing ability was examined in patients with head and neck cancer treated by combined CDDP and electron beam therapy. In 3 of 7 patients with maxillary cancer, hearing impairment apparently attributable to the therapy was noted on the affected side. In one of these 3 patients, the temporal bone was observed, but the cause of hearing impairment could not be determined. We present patients with cancer of the external ear in whom radiation-caused hearing impairment worsened probably due to combined CDDP and electron beam therapy.

PMID:
2278527
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center